# SDR GTIA030289

- Difficulty date: April 11, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- Engine: Pwa JT8D*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ACC AREA BULKHEAD CRACKED AT STA 1463 CANT APPROX LONGERON 3L.  REMOVED 2 PART WEB ASSY.  FABBED WEB AND DOUBLER ASSY.  INSTALLED WEB AND DOUBLER ASSY.
